# SDR IPXA2014013181697

- Difficulty date: January 25, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 21,374 hours, 14,434 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141N541019
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C-11, MAIN CABIN FLOORBOARD 222XAF DAMAGED ON UPPER SURFACE.  FABRICATED NEW FLOORBOARD IAW EO B757-5320-9692-H.
